Search the Community
Showing results for tags 'permanent'.
Sorry I read through a lot of posts in the middle of last night, but am too restless to read through them again. BUT! I did see some posts related to my concern regarding restlessness as a side effect for Vraylar. I have been taking Vraylar , 1.5fl - 1 wk and 3 fl- 5 days, and am extremely restless. Would someone please let me know whether this will go away on its own, or is it permanent? I just got off lithium which I took for many, many years...
I was on Prednisone for over 20 years. First time about 15-20mgs a day for 9 years. With occasional spikes. Then over a final few months tapered off down to nothing, and was off of it for for 6 weeks. Surprised my doctor, who did not think I could do it. Was on occasional steroid inhalers. Got sick! Right back on it again. 15-25mgs, sometimes more per day, for 7 years. Many times in hospital with increased spike dosage. Then over a final few months tapered off down to nothing, and was off of it for 5 months. Was on occasional steroid inhalers. Thought I was finally off of it. Got sick again. Right back on prednisone again. 20-35 mgs a day. In hospital, on and off. Had to take more for 2 years and was spiking towards the end. Had a health crisis and pyschotic break - though never recognized as such. Slowly, with a new doctor, over the next four years, tapered down to 5 mgs every other day. On the fifth year, I finally got off prednisone as a maintenance drug. Surpised my doctor who wanted to keep me on 5 mgs every other day, as I had been on it so long, he was initially leery of taking me off completely. Since then, it has been thirteen years since I was on it. I still have ferocious panic attacks and behaviors. Though increasing time periods between them. I do have triggers from my past, and that is a factor, apart from prednisone. Can prednisone cause irreversible mood damage? My intellect seems to be okay. I was quite panickly before prednisone, but I was put on it during my early teens. Can it cause permanent mood problems, even years after coming off. I wonder if it prevented my mood control from developing during adolescence?
Hi, I was hospitalized after a bipolar episode and given a mood stablizer and olanzapine(Zyprexa) for the 3 weeks I stayed there. After being released, I was switched to risperidone for 3 or so months, I experienced extreme sexual dysfunction while on it that has not gone away since I discontinued it two months ago. I have erectile dysfunction to the point of not being able to get a semi erection for more than a few seconds before it becomes flaccid again, if I do orgasm then it's weak and premature. I thought that these effects were only for the duration of taking the medicine, I didn't expect them to continue 2 months after discontinuing it, I checked my testosterone and it's low which might explain the low libido. Please help me, I feel like I've been castrated because of this medicine, it's been driving me to the point of being suicidal and making me more depressed. I just want to live a normal life again and feel pleasure as I once did before. I've only found other stories of people who haven't recovered from this which scares me. Thanks